# SDR USAA011301

- Difficulty date: September 12, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 1.5 INCH BY 13 INCHES, STRINGER 27L BETWEEN STATION 900 AND 913.  INSTALLED DOUBLER AND SECTION OF STRINGER.  (M)
